Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 149, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jul 23, 2014, 5:47 PM CDT for 9 counties in Texas; Little River County, Arkansas. It was in force for 58 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2014, 5:47 PM CDT (22:47 UTC)
- Expired
- Jul 23, 2014, 6:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Little River County, AR, Bowie County, TX, Camp County, TX, Cass County, TX, Franklin County, TX, Marion County, TX, Morris County, TX, Red River County, TX, Titus County, TX, Upshur County, TX
The radar
The Shreveport radar (KSHV), 93 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 5:48 PM CDT | TSTM WND DMG | Hooks, TX | TREES DOWN HOOKS AND TEXARKANA |
| Jul 23, 5:59 PM CDT | TSTM WND DMG | Clarksville, TX | POWER LINES DOWN |
| Jul 23, 6:15 PM CDT | TSTM WND DMG | 2 W Texarkana, TX | POWER LINES DOWN HWY 2148 AND HWY 59 |
| Jul 23, 6:15 PM CDT | TSTM WND DMG | Daingerfield, TX | TREES AND POWER LINES DOWN NAPLES... OMAHA... JENKINS... DAINGERFIELD AREAS |
| Jul 23, 6:30 PM CDT | TSTM WND DMG | Mount Pleasant, TX | TREES DOWN |
| Jul 23, 6:30 PM CDT | TSTM WND DMG | Mount Vernon, TX | TREES AND POWER LINES DOWN COUNTY WIDE |
| Jul 23, 6:30 PM CDT | TSTM WND DMG | Pittsburg, TX | TIN ROOF DAMAGE LOOP 179 AND HWY 271... TREES DOWN ALL OVER COUNTY |
| Jul 23, 6:36 PM CDT | TSTM WND DMG | Daingerfield, TX | TREES AND POWER LINES DOWN COUNTY WIDE |
| Jul 23, 6:36 PM CDT | TSTM WND DMG | Douglassville, TX | TREES DOWN COUNTY WIDE IN CASS COUNTY |
| Jul 23, 6:48 PM CDT | TSTM WND DMG | Jefferson, TX | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 4:04 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Jul 23, 12:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 10.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 397 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
416
WUUS54 KSHV 232247
SVRSHV
ARC081-TXC037-063-067-159-315-343-387-449-459-232345-
/O.NEW.KSHV.SV.W.0149.140723T2247Z-140723T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
547 PM CDT WED JUL 23 2014
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOWIE COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...WAKE VILLAGE...TEXARKANA...SIMMS...
NEW BOSTON...
CAMP COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...PITTSBURG...LEESBURG...
CASS COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF ATLANTA...
FRANKLIN COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF HAGANSPORT...
MARION COUNTY IN NORTHEAST TEXAS...
MORRIS COUNTY IN NORTHEAST TEXAS...
RED RIVER COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...CLARKSVILLE...BOXELDER...
TITUS COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF MOUNT PLEASANT...
NORTHEASTERN UPSHUR COUNTY IN NORTHEAST TEXAS...
SOUTHERN LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF ASHDOWN...
* UNTIL 645 PM CDT
* AT 547 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF BAGWELL TO US 259 AND I 30 INTERSECTION
TO TEXARKANA...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF
CLARKSVILLE TO 12 MILES SOUTHEAST OF BOXELDER TO TEXARKANA...AND
MOVING SOUTH AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
REDWATER...MAUD...NAPLES...WILKERSON...OMAHA...ROCKY BRANCH...
BOGATA...COOKVILLE...QUEEN CITY...DAINGERFIELD...HUGHES SPRINGS...
CASON...LINDEN...JENKINS...BIVINS...LONE STAR...KILDARE...MCLEOD...
CEDAR SPRINGS...LODI...ORE CITY...MOUNT VERNON...BEREA...
SMITHLAND...SCROGGINS...PURLEY...NEWSOME AND JEFFERSON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
MCCURTAIN COUNTY OKLAHOMA AS WELL AS SOUTHWEST ARKANSAS. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3357 9472 3377 9406 3270 9404 3270 9411
3271 9412 3271 9409 3274 9414 3270 9417
3270 9423 3275 9427 3270 9436 3270 9452
3279 9470 3269 9471 3293 9515 3300 9515
3296 9518 3300 9529 3386 9532 3391 9528
TIME...MOT...LOC 2245Z 356DEG 34KT 3372 9527 3332 9476
3341 9404
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:40 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 23, 3:40 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 340 PM CDT WED JUL 23 2014 .DISCUSSION... SVR MCS ONGOING THIS AFTERNOON ACROSS ERN OK/WRN AND CNTRL AR...WITH THE CNTRL AR CONVECTION EXPECTED TO MERGE INTO THE BOW ECHO RIDING S ALONG THE OK/AR LINE. SBCAPES ARE VERY UNSTABLE THIS AFTERNOON...WITH 4500-5000+ J/KG NOTED JUST S OF THIS COMPLEX...WHERE STRONG HEATING AND LOW LEVEL MOISTURE POOLING ALONG/JUST AHEAD OF A SFC TROUGH WHICH HAS BEEN CONVECTIVELY REINFORCED OVER NRN/ERN OK INTO CNTRL AR. HAVE NOTICED A TREND OF INCREASING INSTABILITY S OF THE RED RIVER ACROSS EXTREME NE TX/SW AR...THUS HAVE ADDED SVR MENTION INTO THE FORECAST THIS EVENING AS THIS MCS CONTINUES SWD BEFORE GRADUALLY WEAKENING WITH THE LOSS OF HEATING. HOWEVER...ITS FORWARD MOMENTUM MAY KEEP THIS LINE STRONG/POSSIBLY SVR PERHAPS AS FAR S AS I-30...IF NOT EVEN FARTHER S TOWARDS TYR/GGG BEFORE DISSIPATING. THE HRRR INITIALIZED WELL THIS MORNING ON THE SE KS CONVECTION AND REMAINS CONSISTENT PROPAGATING THIS MCS SSWWD ACROSS NE TX/SW AR BEFORE WEAKENING...ALTHOUGH PORTIONS OF EXTREME NW LA CAN/T BE RULED OUT COMPLETELY. AFTERWARDS...THE SFC TROUGH REMAINS PROGGED TO SLOWLY DRIFT S INTO EXTREME SE OK/NRN SECTIONS OF SW AR BY 12Z THURSDAY...AND SLOWLY BACKDOORING SW INTO N LA/NE TX BY AFTERNOON BEFORE BECOMING STATIONARY. THIS REMAINS CONSISTENT WITH THE AFTERNOON PROGS TUESDAY...WITH THIS BNDRY LIKELY CONTRIBUTING TO COMPRESSIONAL WARMING NEAR AND S OF IT OVER NE TX/N LA. IT IS POSSIBLE THAT LOW LEVEL MOISTURE POOLING COULD BE AN ISSUE ALONG THIS BNDRY AS HAS BEEN THE CASE TODAY FARTHER N...WHICH COULD RESULT IN HEAT INDICES NEAR 105 DEGREES THURSDAY AFTERNOON. BUT GIVEN THE UNCERTAINTY AS TO THE EFFECT OF THE ONGOING CONVECTION WILL HAVE ON THE CURRENT AIR MASS...HAVE OPTED NOT TO INCLUDE A HEAT ADVISORY FOR PORTIONS OF THE REGION. AS HAS BEEN THE CASE TODAY...THE SFC TROUGH MAY FOCUS SCT CONVECTION THURSDAY AFTERNOON MAINLY OVER PORTIONS OF EXTREME ERN TX/N LA. DEPENDING ON THE EXTENT OF INSTABILITY PRESENT GIVEN THE COMPRESSIONAL WARMING/POTENTIAL LOW LEVEL MOISTURE POOLING...CAN/T RULE OUT AN ISOLATED SVR STORM THREAT...ALTHOUGH THIS POTENTIAL MAY BE MINIMIZED GIVEN THE LACK OF AN UPPER LEVEL FOCUS/SLIGHTLY WEAKER BULK SHEAR. HAVE MAINTAINED LOW CHANCE POPS S OF THE TROUGH...WITH SLIGHT CHANCE POPS NEAR AND N OF IT...WITH ANY CONVECTION EXPECTED TO WIND DOWN THURSDAY EVENING WITH THE LOSS OF HEATING. AFTERWARDS...THE UPPER LEVEL RIDGE CENTERED OVER THE FOUR CORNERS REGION WILL EXPAND E ACROSS THE PLAINS INTO THE MS VALLEY...DIALING UP THE HEAT AND ELIMINATING RAIN CHANCES FOR THE WEEKEND. MAX TEMPS SHOULD NEAR THE CENTURY MARK ESPECIALLY OVER E TX THIS WEEKEND...WITH THE RIDGE EXPECTED TO SLOWLY RETROGRADE BACK TO THE W EARLY NEXT WEEK IN RESPONSE TO THE NEXT LONGWAVE TROUGH THAT WILL DIG SE ACROSS THE NRN PLAINS AND MS VALLEY. THIS TROUGH WILL EVENTUALLY HELP TO USHER IN ANOTHER UNUSUAL JULY COOL FRONT LATE MONDAY THROUGH TUESDAY. HOWEVER...IT APPEARS MOISTURE AND UPPER LEVEL FORCING WILL BE LIMITED WITH THIS FROPA...ALTHOUGH COOLER AND DRIER AIR SHOULD SPILL SWD FOR THE MID AND LATE WEEK TIMEFRAME. BOTH THE GFS AND ECMWF ARE CONSISTENT THOUGH IN THE DEVELOPMENT OF A SHORTWAVE TROUGH OVER THE SRN PLAINS WEDNESDAY...WHICH MAY RESULT IN SCT CONVECTION AFFECTING THE REGION BY THE END OF THE EXTENDED. THESE COOLER TEMPS LOOK TO LINGER AS WE ENTER AUGUST. PRELIMS TO FOLLOW BELOW... 15 && .PRELIMINARY POINT TEMPS/POPS... SHV 74 96 75 96 75 / 20 30 10 10 0 MLU 72 93 70 93 73 / 20 30 10 10 0 DEQ 72 93 70 96 72 / 40 20 10 10 0 TXK 73 94 70 95 74 / 40 20 10 10 0 ELD 72 93 68 93 72 / 30 20 10 10 0 TYR 74 97 76 98 76 / 30 20 10 10 0 GGG 73 95 75 96 75 / 30 20 10 10 0 LFK 74 97 75 97 75 / 20 20 20 10 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15
Hazardous weather outlook, Jul 23, 11:52 AM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1152 AM CDT WED JUL 23 2014 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-241200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1152 AM CDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...AND EXTREME NORTHEAST TEXAS...WELL IN ADVANCE OF A WEAK SURFACE BOUNDARY THAT WILL SINK SLOWLY SOUTH ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS. THESE STORMS SHOULD ALSO DEVELOP OVER CENTRAL ARKANSAS NEAR AN UPPER LEVEL DISTURBANCE...AND WILL BUILD SOUTHWEST ACROSS THESE AREAS THIS AFTERNOON. ANOTHER COMPLEX OF THUNDERSTORMS OVER SOUTHEAST KANSAS MAY BECOME ABSORBED INTO THE SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THUNDERSTORMS...AND ACCELERATE SOUTHWEST ALONG THE INTERSTATE 30 CORRIDOR. THIS MAY RESULT IN A SMALL SEVERE THUNDERSTORM COMPLEX CAPABLE OF PRODUCING DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THROUGH EARLY EVENING BEFORE DIMINISHING WITH THE LOSS OF HEATING AND INSTABILITY. ELSEWHERE...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING OVER NORTHCENTRAL LOUISIANA AND POSSIBLY DEEP EAST TEXAS...ON THE BACKSIDE OF AN UPPER LEVEL LOW PRESSURE SYSTEM OVER SOUTHEAST LOUISIANA. BRIEF HEAVY RAINFALL AND LOCALLY GUSTY WINDS WILL BE POSSIBLE IN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THURSDAY...NEAR A WEAK SURFACE BOUNDARY THAT MAY BECOME STATIONARY OVER NORTHEAST TEXAS AND NORTH LOUISIANA. RAIN CHANCES WILL DIMINISH FRIDAY THROUGH THE WEEKEND...AS AN UPPER LEVEL HIGH PRESSURE SYSTEM BUILDS EAST INTO THE REGION...RESULTING IN TEMPERATURES CLIMBING TO THE UPPER 90S TO NEAR 100 DEGREES. THIS WILL RESULT IN HEAT INDICES RANGING FROM 100 TO 105 DEGREES THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...MAY BE NEEDED THIS AFTERNOON AND EVENING OVER NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS. 15
In the hours before
Local storm report, Jul 23, 4:46 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
446 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND GST 3 W DE QUEEN 34.05N 94.40W
07/23/2014 M59 MPH SEVIER AR ASOS
DEQUEEN ASOS 51 KTS PEAK WIND
&&
EVENT NUMBER SHV1400442
25Local storm report, Jul 23, 5:04 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
504 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND GST HAWORTH 33.84N 94.65W
07/23/2014 E67 MPH MCCURTAIN OK TRAINED SPOTTER
&&
EVENT NUMBER SHV1400443
25Local storm report, Jul 23, 5:09 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
509 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG 8 N DIERKS 34.24N 94.02W
07/23/2014 HOWARD AR EMERGENCY MNGR
STRONG WIND GUST BLEW DOWN PINE TREE... LIMBS DOWN...
HEAVY RAIN - 2 EAST OF ATHENS
&&
EVENT NUMBER SHV1400444
25Local storm report, Jul 23, 5:22 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
522 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN NASHVILLE 33.94N 93.85W
07/23/2014 E1.24 INCH HOWARD AR TRAINED SPOTTER
1.24 INCHES RAIN IN 10 MINUTES 5 MILES NORTH OF
NASHVILLE CORINTH COMMUNITY
&&
EVENT NUMBER SHV1400445
25Local storm report, Jul 23, 5:23 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
523 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG NASHVILLE 33.94N 93.85W
07/23/2014 HOWARD AR CO-OP OBSERVER
LIMBS BLOWN OFF TREES... POWER OUT
&&
EVENT NUMBER SHV1400446
25Local storm report, Jul 23, 5:39 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
539 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG BROKEN BOW 34.03N 94.74W
07/23/2014 MCCURTAIN OK LAW ENFORCEMENT
TREES AND POWER LINES DOWN ALL OVER CITY OF BROKEN BOW
&&
EVENT NUMBER SHV1400447
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 4:57 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 63 min |
| Jul 23, 5:00 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 60 min |
| Jul 23, 6:35 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Franklin, Gregg, Harrison, Marion and 5 more | 55 min |
| Jul 23, 4:16 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Little River, Sevier | 44 min |
| Jul 23, 5:33 PM CDT | Severe Thunderstorm Warning | SHV | Nevada | 27 min |
| Jul 23, 5:50 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Little River, Miller, Nevada | 40 min |
| Jul 23, 6:22 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Miller, Union | 53 min |
| Jul 23, 6:57 PM CDT | Severe Thunderstorm Warning | SHV | Union | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.